# SDR CALA9701430

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- Engine: Pwa JT8D9A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NUMBER 3 ENGINE FIRE WARNING LIGHT BELL ON AFTER TAKEOFF.  RETARDED THROTTLE, LIGHT WENT OUT.  FOUND NOSE COWL ANTI-ICE DUCT BROKEN.  REPLACED DUCT ASSEMBLY.
